# SDR UALA2011060702785

- Difficulty date: June 6, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 43,594 hours, 11,474 cycles
- Engine: Pwa PW4056
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8220693120
- Part serial: 388
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 VHF COMM RECEPTION POOR AT ALL CREW STATIONS. (1=L VHF COMM, 2=R VHF COMM).  STARTED AFTER AIRBORNE, OK RECEPTION ON VHF2, NR 1 VHF COMM TRANSCEIVER.
